# SDR CA090121004

- Difficulty date: January 15, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 19,766 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN FLIGHT SHUT DUE TO ENGINE OIL LOSS.
